Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 101, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 6, 2007, 10:53 PM CDT for Valley County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2007, 10:53 PM CDT (03:53 UTC)
- Expired
- Jun 6, 2007, 11:40 PM CDT
- In force
- 47 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Valley County, NE
The radar
The North Platte radar (KLNX), 133 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 7:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 3793 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGID 070353 SVRGID NEC175-070500- /O.NEW.KGID.SV.W.0101.070607T0353Z-070607T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 1053 PM CDT WED JUN 6 2007 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... VALLEY COUNTY IN CENTRAL NEBRASKA THIS INCLUDES THE CITY OF ORD. * UNTIL MIDNIGHT CDT * AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTH OF ARCADIA...OR ABOUT 15 MILES WEST OF ORD...AND MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ORD BY 1100 PM CDT ELYRIA BY 1105 PM CDT FORT HARTSUFF STATE PARK BY 1110 PM CDT A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4139 9921 4139 9895 4174 9882 4174 9921 $$ AWJ
2 follow-up statements
000 WWUS53 KGID 070421 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1120 PM CDT WED JUN 6 2007 NEC175-070500- /O.CON.KGID.SV.W.0101.000000T0000Z-070607T0500Z/ VALLEY NE- 1120 PM CDT WED JUN 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR VALLEY COUNTY... AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF FORT HARTSUFF STATE PARK TO ORD TO ARCADIA...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF ORD TO ORD TO 20 MILES SOUTHWEST OF ORD...MOVING EAST AT 20 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... RURAL SOUTHERN VALLEY COUNTY AT 1130 PM CDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4139 9921 4139 9895 4174 9882 4174 9921 $$ AWJ
000 WWUS53 KGID 070440 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1140 PM CDT WED JUN 6 2007 NEC175-070450- /O.CAN.KGID.SV.W.0101.000000T0000Z-070607T0500Z/ VALLEY NE- 1140 PM CDT WED JUN 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR VALLEY COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES THROUGH VALLEY COUNTY. LAT...LON 4139 9921 4139 9895 4174 9882 4174 9921 $$ AWJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:31 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jun 6, 6:31 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
631 PM CDT WED JUN 6 2007
.AVIATION...MAIN AVIATION CONCERN FOR THE 00Z KGRI TAF INVOLVES
STRENGTH OF WINDS TONIGHT AND WHETHER CONVECTION WILL MAKE IT INTO
THE GRAND ISLAND TERMINAL. SOUTH WINDS GUSTING ABOVE 35 TO 40 MPH
LOOK TO REMAIN STEADY THROUGH THE ENTIRE EVENING AND EARLY OVERNIGHT
WITH A GRADUALLY SHIFT IN THE WINDS TO A SOUTHWESTERLY DIRECTION BY 6
AM. AT THIS TIME CONVECTION IS HAVING A DIFFICULT TIME BREAKING THE
CAP ALONG THE DRYLINE WHICH BRINGS INTO DOUBT WHETHER STORMS WILL
IMPACT GRAND ISLAND OR NOT. AT THIS POINT WILL KEEP A CHANCE IN THE
KGRI TAF BETWEEN 04Z AND 08Z...BUT THIS MAY BE TOO OPTIMISTIC.
&&
.PREV DISCUSSION... /ISSUED 326 PM CDT WED JUN 6 2007/
SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. MAIN FORECAST ISSUES
SURROUND SEVERE WEATHER CHANCES TONIGHT...AND STRONG GRADIENT WINDS.
EVERYTHING STILL APPEARS ON TRACK FOR THE POSSIBILITY OF SEVERE
WEATHER TONIGHT...BUT WILL THE CAP BREAK? THE 12Z NAM SUGGESTS
THAT THE CAP MAY ERODE SUFFICIENTLY ACROSS PARTS OF WESTERN
NEBRASKA AND KANSAS FOR A FEW...BUT INTENSE THUNDERSTORMS TO
DEVELOP DURING THE LATE AFTERNOON/EARLY EVENING ALONG THE DRYLINE.
PROVIDED SOMETHING IS ABLE TO FIRE...IT WILL HAVE AMPLE
INSTABILITY/DEEP LAYER SHEAR TO BECOME A SEVERE SUPERCELL QUICKLY.
LOW LEVEL HELICITY VALUES ALSO SUGGEST THAT TORNADOES...SOME
STRONG...COULD ALSO DEVELOP. LATER IN THE EVENING...AS THE COLD
FRONT AND DRYLINE MERGE...STORMS ACROSS NORTH CENTRAL NEBRASKA MAY
BECOME MORE LINEAR WITH TIME...WHILE A FEW DISCRETE CELLS REMAIN
ON THE SOUTHERN PORTION OF THE LINE. IF THIS HAPPENS...THE TORNADO
THREAT COULD CONTINUE WELL AFTER DARK.
THE FRONT SHOULD THEN PUSH OUT OF THE FORECAST AREA LATE
TONIGHT...WITH DRY WEATHER EXPECTED THURSDAY MORNING. OUTSIDE OF
THE SEVERE WEATHER THREAT TONIGHT...ANOTHER ISSUE TO CONTEND WITH IS
THE STRONG WINDS. SURFACE OBSERVATIONS FROM ACROSS THE REGION
INDICATE THAT MANY SPOTS HAVE BEEN REACHING BOTH SUSTAINED AND GUST
ADVISORY CRITERIA. WINDS BETWEEN 2-3KFT WILL BE INCREASING THIS
EVENING...AND WITH BUFKIT MOMENTUM TRANSFER SUGGESTING THE POTENTIAL
TO MIX STRONG WINDS THROUGH THIS EVENING...WILL GO AHEAD AND EXTEND
THE WIND ADVISORY THROUGH 05Z. AM ALSO A BIT CONCERNED THAT WE MAY
AT TIMES APPROACH HIGH WIND WARNING CRITERIA...AND WILL PASS THOSE
CONCERNS ALONG TO THE EVENING SHIFT. EXPECT THAT WINDS WILL AGAIN
APPROACH ADVISORY SPEEDS THURSDAY AFTERNOON BEHIND THE
FRONT...EXCEPT THEY WILL BE OUT OF THE WEST INSTEAD. WILL NOT
ISSUE ANY WIND HEADLINES FOR THURSDAY YET...BUT WILL INCREASE
SPEEDS IN THE GRIDS TO JUST SHORT OF ADVISORY LEVELS.
THOUGHT ABOUT REMOVING POPS THURSDAY NIGHT...BUT THE 00Z NAM AND GFS
BOTH DEVELOP LIGHT QPF JUST NORTH OF THE FORECAST AREA AS THE NEXT
SURGE OF COLDER AIR MOVES INTO THE AREA. WILL CONTINUE TO CARRY A
SMALL POP...PRIMARILY OVER THE NORTH...BUT WILL REMOVE MENTION OF
THUNDER DUE TO LIMITED INSTABILITY.
LONG TERM...12Z FRIDAY THROUGH WEDNESDAY. INTERMITTENT
THUNDERSTORM CHANCES TO CONTINUE THROUGH THE EXTENDED PERIOD.
SURFACE HIGH PRESSURE SETTLES OVER THE REGION ON FRIDAY...BRINGING
DRY AS WELL AS COOLER CONDITIONS TO THE AREA. TEMPERATURES LOOK TO
ONLY TOP OUT IN THE LOWER TO MID 70S. THE SURFACE HIGH BEGINS TO
SHIFT EAST FRIDAY NIGHT...WITH RETURN FLOW ENSUING BY SATURDAY. A
FAIRLY FAST ZONAL FLOW ACROSS THE ROCKIES WILL HELP TO DEEPEN THE
LEE TROUGH ON SATURDAY...AND A RESULTANT INCREASE IN SOUTHERLY
WINDS IN THE TIGHTENED PRESSURE GRADIENT BETWEEN THE LEE TROUGH
AND SURFACE HIGH TO THE EAST WILL HELP TO DRAW GULF MOISTURE BACK
INTO THE REGION. INSTABILITY LOOKS TO BE SUFFICIENT TO SUPPORT
SOME STRONG TO SEVERE STORMS AS MOISTURE RETURNS...AND DEEP LAYER
SHEAR LOOKS TO BE MORE THAN ADEQUATE AS WELL. AN EMBEDDED MID-
LEVEL SHORTWAVE SHOULD AID IN CONVECTIVE INITIATION...WITH AN
INCREASING LLJ OVERNIGHT HELPING TO SUSTAIN CONVECTION. THE SAME
GENERAL SETUP CONTINUES ON SUNDAY WITH ZONAL FLOW ALOFT AND A LEE
TROUGH IN PLACE...AND THEN AN INCREASING LLJ OVERNIGHT...SO
THUNDERSTORM CHANCES AND SOME SEVERE THREAT LOOKS TO CONTINUE
THROUGH THE WEEKEND AND MAYBE INTO MONDAY. THE LEE TROUGH HOLDS
FIRM ON MONDAY WITH A GULF TAP PERSISTING. MEANWHILE UPSTREAM THE
NEXT UPPER TROUGH MOVES INTO THE PAC NW. MODELS HAVE BEEN WAVERING
ON HOW DEEP THIS NEXT SYSTEM WILL DIG AND ITS SPEED MOVING
EASTWARD. EARLIER INDICATIONS WERE THAT IT WOULD MAKE FAIRLY
STEADY PROGRESS EASTWARD...SENDING A COLD FRONT SOUTH THROUGH THE
AREA IN THE TUESDAY TIMEFRAME. HOWEVER THE OVERALL PROGRESSION IS
LOOKING SLOWER ON MORE RECENT MODEL RUNS...AND THE FRONT MAY HANG
UP TO OUR NORTHWEST THROUGH WEDNESDAY. HAVE GENERALLY GONE WITH
SOME LOW POPS DURING THE TUESDAY/WEDNESDAY TIMEFRAME AT THIS
JUNCTURE. FOLLOWING THE COOLER TEMPS ON FRIDAY...READINGS QUICKLY
REBOUND TO ABOVE AVERAGE VALUES OVER THE WEEKEND AND PERSIST INTO
MID NEXT WEEK.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR NEZ039>041-046>049-
060>064-072>077-082>087.
KS...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR KSZ005>007-017>019.
&&Hazardous weather outlook, Jun 6, 8:08 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 808 PM CDT WED JUN 6 2007 NEZ039>041-046>049-060>064-072>077-082>087-071200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 808 PM CDT WED JUN 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A MODERATE THREAT OF SEVERE TO TORNADIC THUNDERSTORMS WILL EXIST THIS EVENING AND EARLY OVERNIGHT IN RESPONSE TO A STRONG AREA OF LOW PRESSURE PUSHING A DRYLINE ACROSS THE OUTLOOK AREA. THE HIGHEST THREAT OF SEVERE WEATHER WILL EXIST AFTER 9 PM THIS EVENING GENERALLY ALONG AND NORTH OF THE PLATTE RIVER ACROSS CENTRAL NEBRASKA. THUNDERSTORMS ARE DEVELOPING THIS EVENING JUST WEST OF THE OUTLOOK AREA BUT ARE EXPECTED TO MOVE EAST INTO CENTRAL NEBRASKA DURING THE MID TO LATE EVENING HOURS. THESE STORMS ARE EXPECTED TO QUICKLY BECOME SEVERE WITH LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH POSSIBLE. IN ADDITION...CONDITIONS WILL BE FAVORABLE FOR ONE OR MAYBE TWO ISOLATED TORNADOES. STRONG SOUTH WINDS OF 30 TO 40 MPH...WITH GUSTS TO 55 MPH ARE ALSO EXPECTED TO CONTINUE THROUGH THIS EVENING. THESE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST...ESPECIALLY CLOSE TO FRESHLY PLOWED FIELDS. THIS BLOWING DUST MAY LEAD TO VISIBILITIES BRIEFLY REDUCING TO BELOW A MILE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST SATURDAY THROUGH TUESDAY. SOME OF THE THUNDERSTORMS SATURDAY AND SUNDAY COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED LATER THIS EVENING INTO THE EARLY OVERNIGHT HOURS...ESPECIALLY ALONG AND NORTH OF THE PLATTE RIVER IN CENTRAL NEBRASKA. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-071200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- 808 PM CDT WED JUN 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST LATE THIS EVENING AND EARLY OVERNIGHT IN RESPONSE TO A STRONG AREA OF LOW PRESSURE PUSHING A DRYLINE ACROSS THE OUTLOOK AREA. THE HIGHEST THREAT OF SEVERE WEATHER ACROSS NORTH CENTRAL KANSAS WILL EXIST AFTER MIDNIGHT TONIGHT. LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE FROM ANY STORMS THAT DO FORM. STRONG SOUTH WINDS OF 30 TO 40 MPH...WITH GUSTS TO 55 MPH ARE ALSO EXPECTED TO CONTINUE THROUGH THIS EVENING. THESE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST...ESPECIALLY CLOSE TO FRESHLY PLOWED FIELDS. THIS BLOWING DUST MAY LEAD TO VISIBILITIES BRIEFLY REDUCING TO BELOW A MILE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST SATURDAY THROUGH TUESDAY. SOME OF THE THUNDERSTORMS SATURDAY AND SUNDAY COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Jun 6, 8:47 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 847 PM CDT WED JUN 6 2007 NEZ060-070245- DAWSON- 847 PM CDT WED JUN 6 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR WESTERN DAWSON COUNTY... AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF ARNOLD TO BRADY TO 12 MILES NORTH OF MOOREFIELD...AND MOVING EAST AT 15 MPH. * THUNDERSTORMS WILL BE NEAR... GOTHENBURG BY 915 PM CDT FARNAM BY 920 PM CDT WILLOW ISLAND BY 935 PM CDT COZAD BY 945 PM CDT DIME SIZE HAIL IS EXPECTED WITH THESE STORMS. PEOPLE IN WESTERN DAWSON COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. AWJ
Local storm report, Jun 6, 9:39 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
939 PM CDT WED JUN 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 5 NE FARNAM 40.76N 100.15W
06/06/2007 E0.88 INCH DAWSON NE PUBLIC
&&
WESELYLocal storm report, Jun 6, 9:47 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
947 PM CDT WED JUN 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL COZAD 40.86N 99.99W
06/06/2007 E1.00 INCH DAWSON NE TRAINED SPOTTER
&&
BRYANTLocal storm report, Jun 6, 9:50 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
950 PM CDT WED JUN 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL COZAD 40.86N 99.99W
06/06/2007 E0.75 INCH DAWSON NE TRAINED SPOTTER
&&
BRYANTSpecial weather statement, Jun 6, 10:24 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1024 PM CDT WED JUN 6 2007 NEZ039-070400- VALLEY- 1024 PM CDT WED JUN 6 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR VALLEY COUNTY... AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF AMELIA TO ORD TO 6 MILES NORTH OF RAVENNA. THESE STORMS WERE NEARLY STATIONARY. * THUNDERSTORMS WILL BE NEAR... ORD BY 1100 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. AWJ
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:23 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 35 min |
| Jun 7, 3:05 AM CDT | Wind Advisory | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.